Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Some convergence properties of the Bubnov-Galerkin method

S. R. Singh

Vol. 65 (1976), No. 1, 217–221
Abstract

We generalize the Bubnov-Galerkin method to approximate the resolvent of the m-sectorial operator associated with a densely defined, closed, sectorial form in a Hilbert space. Some special cases of interest are also discussed.

Mathematical Subject Classification 2000
Primary: 47A50
Secondary: 65J05
Milestones
Received: 10 February 1976
Published: 1 July 1976
Authors
S. R. Singh